American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46K05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] H. V. Dedania and H. J. Kanani. A non-unital $^\ast$-algebra has U$C^{\ast}$NP if and only if its unitization has U$C^{\ast}$NP. Proc. Amer. Math. Soc. 141 (2013) 3905-3909.
Abstract, references, and article information   
View Article: PDF

[2] Rachid El Harti. Contractible Fréchet algebras. Proc. Amer. Math. Soc. 132 (2004) 1251-1255. MR 2053328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel Turcotte. Propagation of normality along regular analytic Jordan arcs in analytic functions with values in a complex unital Banach algebra with continuous involution. Proc. Amer. Math. Soc. 131 (2003) 1399-1404. MR 1949869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] S. J. Bhatt and H. V. Dedania. Banach algebras in which every element is a topological zero divisor . Proc. Amer. Math. Soc. 123 (1995) 735-737. MR 1224613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jorma Arhippainen. On the ideal structure of algebras of star-algebra valued functions . Proc. Amer. Math. Soc. 123 (1995) 381-391. MR 1215198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. K. Thakare and A. R. Baliga. A unitary as a product of symmetries . Proc. Amer. Math. Soc. 123 (1995) 1005-1008. MR 1224621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. H. Kulkarni. Representation of a real $B\sp *$-algebra on a quaternionic Hilbert space . Proc. Amer. Math. Soc. 121 (1994) 505-509. MR 1186133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul L. Patterson. Involutions on algebras arising from locally compact groups . Proc. Amer. Math. Soc. 121 (1994) 739-745. MR 1185273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. H. Kulkarni. Representations of a class of real $B\sp *$-algebras as algebras of quaternion-valued functions . Proc. Amer. Math. Soc. 116 (1992) 61-66. MR 1110546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. El Kinani. Holomorphic functions operating in Hermitian Banach algebras . Proc. Amer. Math. Soc. 111 (1991) 931-939. MR 1055771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takashi Itoh. The Haagerup type cross norm on $C\sp *$-algebras . Proc. Amer. Math. Soc. 109 (1990) 689-695. MR 1014645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. J. Tomiuk. Dual complementors on Banach algebras . Proc. Amer. Math. Soc. 103 (1988) 815-822. MR 947665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Vukman. A result concerning additive functions in Hermitian Banach $\sp{\ast} $-algebras and an application . Proc. Amer. Math. Soc. 91 (1984) 367-372. MR 744631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. Aupetit and M. A. Youngson. On symmetry of Banach Jordan algebras . Proc. Amer. Math. Soc. 91 (1984) 364-366. MR 744630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Terrell Gardner. An elementary proof of the Russo-Dye theorem . Proc. Amer. Math. Soc. 90 (1984) 171. MR 722439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Inoue and K. Takesue. Spatial theory for algebras of unbounded operators. II . Proc. Amer. Math. Soc. 87 (1983) 295-300. MR 681837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Klaus Thomsen. Jordan-morphisms in $\ast $-algebras . Proc. Amer. Math. Soc. 86 (1982) 283-286. MR 667290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. S. Doran and Wayne Tiller. Extensions of pure positive functionals on Banach $\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 82 (1981) 583-586. MR 614882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jan A. van Casteren. A characterization of $C\sp{\ast} $-subalgebras . Proc. Amer. Math. Soc. 72 (1978) 54-56. MR 503530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John W. Davenport. The strict dual of $B\sp*$-algebras . Proc. Amer. Math. Soc. 65 (1977) 309-312. MR 0632114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Abdullah H. Al-Moajil. The commutants of relatively prime powers in Banach algebras . Proc. Amer. Math. Soc. 57 (1976) 243-249. MR 0407612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sheila A. McKilligan. Duality in $B\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 38 (1973) 86-88. MR 0326396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Edith A. McCharen. A characterization of dual $B^{\ast} $-algebras . Proc. Amer. Math. Soc. 37 (1973) 84. MR 0306927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. Behncke. Nilpotent elements in Banach algebras . Proc. Amer. Math. Soc. 37 (1973) 137-141. MR 0315457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Parfeny P. Saworotnow. Integral as a certain type of a positive definite function . Proc. Amer. Math. Soc. 35 (1972) 93-95. MR 0298430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1